# SDR C2XA05SH028

- Difficulty date: May 7, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N14522
- Make and model: Emb EMB-135LR
- Aircraft serial: 145383
- Aircraft time: 8,670 hours, 7,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM HAS CORROSION AT FR 20.  MAINTENANCE REPAIRED LT OMEGA BEAM AT FR 20 IAW EMB 135 SRM 53-21-10, SECTION 2, FIGURE 201, SHEET 2.  INSTALLED NUT PLATE IAW EC 5320-01137.  PAINTED ON REPAIR AREA IAW EC 5320-01140.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
